MAUDE Adverse Event Report: Medline Industries, LP CURAD; PAD,GAUZE,2"X2",25CT

Medline Industries, LP CURAD; PAD,GAUZE,2"X2",25CT
Catalog Number CUR20423RBIH
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the small gauze stuck to wound.
 
Additional Manufacturer Narrative
The customer reported that the small gauze pads has stuck to wound; no sample or photos were received for this complaint; without a physical sample or picture, this limits the ability to investigate the issue thoroughly, and analysis of complaint data over the past two years determined that there were no other complaints regarding this product sticking to a wound.At this time medline cannot confirm based off the information received, and the cause was documented as "sample required to determine cause." due diligence was completed and no additional details are available.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CURAD
Common Device Name
PAD,GAUZE,2"X2",25CT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50752704
Report Number1417592-2026-38988
Device Sequence Number18451817
Product Code NAB
UDI-Device Identifier00080196305059
UDI-Public00080196305059
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR20423RBIH
Device Lot Number605230914
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown